× click new topic to start your post

Muscle pain in legs

2 months 3 weeks ago #56699 by sara.anne
It is much more likely that something other than BCG is the cause of this. Especially since Atorvastin is known to cause muscle pain. His primary care doc seems to be on top of this.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

2 months 3 weeks ago #56697 by Vh9246
My husband finished his BCG treatments in November . He has his first cystoscope after his BCGtreatments were done on Dec 21 ,dr said everything looked good. My question is he has started having leg /muscle pain . Can this be from the BCG treatments and if it is will it go away ? His primary had also changed his cholesterol medication from Simvastatin to Atorvastatin. Which I read can cause muscle pain , primary took him off the Atorvastin for two weeks to see oh the leg pain goes away. HELP, I am a nervous wreck this poor wonderful man needs answers I wish I had them to give him.
Thank you for any inside you might be able to give me
Vh

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 239 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: rhazadthered
Yesterday Total Opened: 3 Yesterday Total Answered: 9
Total Posts: 51807 Total Subjects: 6692 Total Users: 8121
Powered by Kunena Forum